# SDR MALA954266

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank Spring
- Part number: 3219014001
- Condition: Weak
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 3445 - ON APPROACH, RT MAIN GEAR DID NOT EXTEND.  THE CREW CYCLED GEAR AND PROBLEM REMAINED.  THE CREW PERFORMED AN EMERGENCY GEAR EXTENSION AND LANDED WITHOUT INCIDENT IN DTW.  MAINTENANCE REPLACED RT MLG BELLCRANK SPRING.  SYSTEM OPERATED SATISFACTORILY.  (X)
